Sequential Bayesian Kernel Modelling with Non-Gaussian Noise

Nikolaev, Nikolay and de Menezes, L. 2008. Sequential Bayesian Kernel Modelling with Non-Gaussian Noise. Neural Networks, 21(1), pp. 36-47. ISSN 0893-6080 [Article]

No full text available

Item Type:

Article

Identification Number (DOI):

https://doi.org/10.1016/j.neunet.2007.08.001

Departments, Centres and Research Units:

Computing

Dates:

DateEvent
2008Published

Item ID:

9538

Date Deposited:

20 Nov 2013 13:22

Last Modified:

21 Jul 2017 14:23

Peer Reviewed:

Yes, this version has been peer-reviewed.

URI:

http://research.gold.ac.uk/id/eprint/9538

Edit Record Edit Record (login required)